TITLE

Integrated Groups and Smooth Distribution Groups

AUTHOR(S)
Miana, Pedro J.
PUB. DATE
January 2007
SOURCE
Acta Mathematica Sinica;Jan2007, Vol. 23 Issue 1, p57
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In this paper, we prove directly that α-times integrated groups define algebra homomorphisms. We also give a theorem of equivalence between smooth distribution groups and α-times integrated groups.
ACCESSION #
23460917

 

Related Articles

  • Nearly higher derivations in unital C*-algebras.  // Journal of Computational Analysis & Applications;Jan2011, Vol. 13 Issue 1, p734 

    No abstract available.

  • Book Reviews. Shorey, T. N. // Bulletin of the London Mathematical Society;Feb2002, Vol. 34 Issue 1, p118 

    No abstract available.

  • On the Fractional Differintegration of Some Special Functions of Fractional Calculus and Related Functions. Saha, U. K.; Arora, L. K.; Dutta, B. K. // International Journal of Mathematical & Computer Sciences;2010, Vol. 6 Issue 2, p65 

    The object of this paper is to investigate the differintegration of some special functions of fractional calculus (SFs of FC), namely the Mittag-Leffler (M-L) function, Wright function, Fox's H function, product of exponential function and the complementary error function, Kummer function,...

  • On Polynomial Inequalities on Exponential Curves in â„‚ n. Bos, L.; Brudnyi, A.; Levenberg, N. // Constructive Approximation;Feb2010, Vol. 31 Issue 1, p139 

    We discuss Bernstein–Walsh type inequalities for holomorphic polynomials restricted to curves of the form where P1, P2,..., P d are fixed polynomials on ℂ (such that the functions z and $e^{P_{k}(z)}$ are algebraically independent). The existence of such inequalities automatically...

  • The q-derivative and applications to q-Szász Mirakyan operators. Aral, Ali; Gupta, Vijay // Calcolo;Sep2006, Vol. 43 Issue 3, p151 

    By using the properties of the q-derivative, we show that q-Szász Mirakyan operators are convex, if the function involved is convex, generalizing well-known results for q = 1. We also show that q-derivatives of these operators converge to q-derivatives of approximated functions. Futhermore,...

  • Stochastic transport through complex comb structures. Zaburdaev, V. Yu.; Popov, P. V.; Romanov, A. S.; Chukbar, K. V. // Journal of Experimental & Theoretical Physics;May2008, Vol. 106 Issue 5, p999 

    A unified rigorous approach is used to derive fractional differential equations describing subdiffusive transport through comb structures of various geometrical complexity. A general nontrivial effect of the initial particle distribution on the subsequent evolution is exposed. Solutions having...

  • Derivatives of Integrating Functions for Orthonormal Polynomials with Exponential-Type Weights. Hee Sun Jung; Sakai, Ryozi // Journal of Inequalities & Applications;2009, Vol. 2009, Special section p1 

    Let wp(x) := ∣x∣pexp(-Q(x)), p > -1/2, where Q ϵ C2 : (-∞,∞) → [0,∞) is an even function. In 2008 we have a relation of the orthonormal polynomial pn(w2p ; x) with respect to the weight w2p (x); p'n(x) = An(x)pn-1(x) - Bn(x)pn(x) - 2pnpn(x)/x, where An(x) and...

  • Fractional Integrals on Variable Hardy-Morrey Spaces. Tan, J.; Zhao, J. // Acta Mathematica Hungarica;Feb2016, Vol. 148 Issue 1, p174 

    Vector-valued fractional maximal inequalities on variable Morrey spaces are proved. Applying atomic decomposition of variable Hardy-Morrey spaces, we obtain the boundedness of fractional integrals on variable Hardy-Morrey spaces, which extends the Taibleson-Weiss's results for the boundedness of...

  • Matrix Mittag-Leffler function in fractional systems and its computation. MATYCHYN, I.; ONYSHCHENKO, V. // Bulletin of the Polish Academy of Sciences: Technical Sciences;2018, Vol. 66 Issue 4, p495 

    Matrix Mittag-Leffler functions play a key role in numerous applications related to systems with fractional dynamics. That is why the methods for computing the matrix Mittag-Leffler function are so important. The matrix Mittag-Leffler function is a generalization of matrix exponential function....

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics